Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 128, NWS Austin/San Antonio, TX

September 29, 20114 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Sep 29, 2011, 3:14 PM CDT for 4 counties in Texas. It was in force for 37 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 29, 2011, 3:14 PM CDT (20:14 UTC)
Expired
Sep 29, 2011, 3:51 PM CDT
In force
37 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Caldwell County, TX, Comal County, TX, Guadalupe County, TX, Hays County, TX

The radar

The Austin/San Antonio radar (KEWX), 25 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 29, 3:17 PM CDTHAIL 11 W San Marcos, TXQUARTER SIZE HAIL NEAR SAN MARCOS.
Sep 29, 3:33 PM CDTTSTM WND DMG8 Ene Lockhart, TXA ROOF WAS BLOWN OFF OF A HOME IN DALE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 8.2 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2011-09-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3536 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2011-09-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3536 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
602 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-50 m²/s²
0-3 km storm-relative helicity
-44 m²/s²
Significant tornado parameter
-0.5
Supercell composite
-3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

305 
WUUS54 KEWX 292014
SVREWX
TXC055-091-187-209-292115-
/O.NEW.KEWX.SV.W.0128.110929T2014Z-110929T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
314 PM CDT THU SEP 29 2011

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CALDWELL COUNTY...
  NORTHEASTERN COMAL COUNTY...
  NORTH CENTRAL GUADALUPE COUNTY...
  SOUTHERN HAYS COUNTY...

* UNTIL 415 PM CDT.

* AT 306 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES
  EAST OF LOCKHART TO SAN MARCOS TO FISCHER...OR ALONG A LINE
  EXTENDING FROM 9 MILES EAST OF LOCKHART TO SAN MARCOS TO 10 MILES
  WEST OF WIMBERLEY...AND MOVING SOUTHEAST AT 5 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE MARTINDALE...ZORN...
  STAPLES...CANYON LAKE DAM AND FENTRESS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. 
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG 
BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 2982 9736 2971 9795 2992 9830 3000 9835
      3005 9829 2992 9803 2998 9754
TIME...MOT...LOC 2014Z 315DEG 4KT 2990 9753 2986 9795
          3001 9826

$$
2 follow-up statements
432 
WWUS54 KEWX 292034
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
334 PM CDT THU SEP 29 2011

TXC055-091-187-209-292115-
/O.CON.KEWX.SV.W.0128.000000T0000Z-110929T2115Z/
GUADALUPE TX-HAYS TX-CALDWELL TX-COMAL TX-
334 PM CDT THU SEP 29 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHEASTERN COMAL...CENTRAL CALDWELL...SOUTHERN HAYS AND NORTH
CENTRAL GUADALUPE COUNTIES...

AT 327 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
TAYLORSVILLE TO SAN MARCOS TO FISCHER...OR ALONG A LINE EXTENDING
FROM 10 MILES EAST OF LOCKHART TO SAN MARCOS TO 9 MILES WEST OF
WIMBERLEY...MOVING SOUTHEAST AT 5 MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE MARTINDALE...ELM GROVE...
MCMAHAN...CANYON CITY...HUNTER...REDWOOD...JOLIET...TILMON...DELHI...
ZORN...STAPLES...CANYON LAKE DAM AND FENTRESS.

THE OUTFLOW BOUNDARY FROM THIS LINE OF THUNDERSTORMS WAS MOVING 
SOUTHWARD AND HAD PRODUCED WIND GUSTS OF 44 MPH AT THE NEW BRAUNFELS 
AND SAN MARCOS AIRPORTS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. 
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG 
BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 2971 9793 2971 9796 2991 9829 2999 9835
      3002 9832 3004 9828 2992 9803 2998 9754
      2982 9736
TIME...MOT...LOC 2032Z 315DEG 4KT 2989 9751 2985 9793
          3000 9824

$$
833 
WWUS54 KEWX 292051
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
351 PM CDT THU SEP 29 2011

TXC055-091-187-209-292059-
/O.CAN.KEWX.SV.W.0128.000000T0000Z-110929T2115Z/
GUADALUPE TX-HAYS TX-CALDWELL TX-COMAL TX-
351 PM CDT THU SEP 29 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COMAL...CENTRAL
CALDWELL...SOUTHERN HAYS AND NORTH CENTRAL GUADALUPE COUNTIES IS
CANCELLED...

THE THUNDERSTORMS THAT PROMPTED THE WARNING HAVE WEAKENED. HOWEVER 
THESE STORMS ARE STILL CAPABLE OF PRODUCING WIND GUSTS OF 40 TO
50 MPH...ONE HALF INCH DIAMETER HAIL AND HEAVY RAINFALL AS THEY 
DRIFT SOUTHWARD AT 5 TO 10 MPH. 

LAT...LON 2971 9793 2971 9796 2991 9829 2999 9835
      3002 9832 3004 9828 2992 9803 2998 9754
      2982 9736
TIME...MOT...LOC 2049Z 315DEG 4KT 2988 9749 2984 9791
          2999 9822

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 29, 3:01 PM CDT, 13 minutes earlier.

Area forecast discussion, Sep 29, 3:01 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
301 PM CDT THU SEP 29 2011

.DISCUSSION...
SHOWERS AND THUNDERSTORMS ARE BEGINNING TO POP UP ALONG AND EAST OF
THE I-35 CORRIDOR TRIGGERED FROM THE OUTFLOW FROM THE CLUSTER OF
STORMS HUGGING THE COAST AND THE INSTABILITY FROM DIURNAL HEATING.
EXPECT THIS ACTIVITY TO LAST THROUGHOUT THE AFTERNOON AND INTO
TONIGHT IN FRONT OF AN APPROACHING COLD FRONT. LOOKING AT FORECAST
SOUNDINGS...SEEMS REASONABLE THAT THESE STORMS COULD HAVE SOME
FAIRLY STRONG DOWNBURSTS. SMALL HAIL IS ALSO NOT OUT OF THE
QUESTION. DECIDED TO GO WITH THE NAM OUTPUT FOR FRONTAL PASSAGE
AND TIMING OF CONVECTION ...WHICH HAS MOST OF THE ACTIVITY ENDING
EARLY FRIDAY MORNING ALONG WITH FROPA.

ONCE THIS COLD FRONT PASSES THROUGH SOUTH CENTRAL TEXAS...STRONG
WINDS AND LOW RELATIVE HUMIDITIES WILL QUICKLY FOLLOW. COMBINING
THESE FACTORS AND THE FACT THAT FUELS ARE DRY...ESPECIALLY IN THE
EASTERN PORTIONS OF THE AREA...EXTREME WILD FIRE BEHAVIOR IS
EXPECTED.

THROUGH THE WEEKEND HIGH PRESSURE WILL SETTLE OVER SOUTH CENTRAL
TEXAS BRINGING DRY CONDITIONS AND MILD TEMPERATURES.  BY EARLY NEXT
WEEK MOISTURE COMING IN FROM MEXICAN BORDER WILL BEGIN TO NUDGE ITS WAY
INTO THE AREA...WHICH WILL ASSIST IN TRIGGERING A WARMING TREND.
BY MID WEEK THIS WARMING TREND WILL STRENGTHEN AS THE HIGH
PRESSURE SHIFTS FURTHER EAST AND PUSHING GULF MOISTURE BACK INTO
SOUTH CENTRAL TEXAS. THERE IS A SLIGHT CHANCE OF RAIN BY THE END
OF THE WEEK...HOWEVER CONFIDENCE IS LOW THUS LEFT IN SILENT 10
POPS.

&&

.FIRE WEATHER...
THE CONVECTIVE ACTIVITY...WHICH WILL LAST INTO TONIGHT...IS
ASSOCIATED WITH FREQUENT LIGHTNING. WHILE MOST OF THE STORMS ARE
PRODUCING HEAVY RAIN...LIGHTNING STRIKES COULD STRIKE OUTSIDE OF
THEIR PERIMETER. THESE STRIKES COULD TRIGGER FIRES TO START. BY FRIDAY
MORNING A DRY COLD FRONT WILL MOVE THROUGH SOUTH CENTRAL TEXAS
BRINGING IN VERY DRY AND WINDY CONDITIONS. THESE FACTORS...ALONG
WITH HOW DRY THE EASTERN PORTIONS OF THE AREA HAVE BEEN...SUGGEST THAT
THERE WILL BE EXTREME WILD FIRE DANGER ON FRIDAY. THUS A RED FLAG
WARNING HAS BEEN ISSUED FOR THE ENTIRE DAY ON FRIDAY. ELEVATED FIRE
WEATHER CONDITIONS ARE EXPECTED ON SATURDAY SINCE RELATIVE
HUMIDITIES WILL BE STILL LOW...HOWEVER WINDS WILL BE MUCH WEAKER.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              71  92  61  90  57 /  30  -   -   -   -
AUSTIN BERGSTROM INTL AIRPORT  67  91  53  89  50 /  30  -   -   -   -
NEW BRAUNFELS MUNI AIRPORT     68  91  58  90  55 /  30  -   -   -   -
BURNET MUNI AIRPORT            67  87  56  88  58 /  30  -   -   -   -
DEL RIO INTL AIRPORT           71  89  61  88  64 /  30  10  -   -   -
GEORGETOWN MUNI AIRPORT        66  89  56  87  56 /  30  -   -   -   -
HONDO MUNI AIRPORT             68  94  58  91  57 /  30  10  -   -   -
SAN MARCOS MUNI AIRPORT        70  91  59  88  57 /  30  -   -   -   -
LA GRANGE - FAYETTE REGIONAL   69  91  58  87  56 /  30  10  -   -   -
SAN ANTONIO INTL AIRPORT       72  92  61  89  59 /  30  10  -   -   -
STINSON MUNI AIRPORT           73  94  62  91  62 /  30  10  -   -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 7 AM TO 8 PM CDT FRIDAY FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...FAYETTE...FRIO...GILLESPIE...
GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...LAVACA...LEE...
LLANO...MEDINA...TRAVIS...WILLIAMSON...WILSON.

&&

MESOSCALE/AVIATION...19
SYNOPTIC/GRIDS...13
PUBLIC SERVICE/DATA COLLECTION...31
Hazardous weather outlook, Sep 29, 12:45 PM CDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1245 PM CDT THU SEP 29 2011

TXZ171>173-183>194-202>209-217>225-228-301000-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1245 PM CDT THU SEP 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED
ACROSS ALL OF SOUTH CENTRAL TEXAS LATE THIS AFTERNOON INTO THE
OVERNIGHT HOURS. SOME OF THE STORMS MAY PRODUCE SMALL HAIL...WIND
GUSTS UP TO 50 MPH AND LOCALLY HEAVY DOWNPOURS UP TO ONE INCH. THE
GREATEST THREAT AREA IS THE EASTERN HILL COUNTRY AND ADJACENT
AREAS. BECAUSE OF THE LIGHTNING AND GUSTY WINDS...ELEVATED FIRE
WEATHER CONDITIONS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

A RED FLAG WARNING IS IN EFFECT ON FRIDAY FOR THE EASTERN HALF
OF SOUTH CENTRAL TEXAS...GENERALLY EAST OF A LINE FROM
FREDERICKSBURG TO HONDO TO DILLEY. A COLD FRONT WILL MOVE ACROSS
SOUTH CENTRAL TEXAS LATE TONIGHT INTO FRIDAY MORNING. RELATIVE
HUMIDITIES WILL FALL INTO THE MID TEENS TO MID 20S WITH ACROSS THE
WARNING AREA WITH NORTHEASTERLY WINDS OF 15 TO 20 MPH GUSTING TO 30
MPH.

ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ON
SATURDAY ACROSS MUCH OF SOUTH CENTRAL TEXAS. RELATIVE HUMIDITIES
WILL FALL INTO THE TEENS AND LOWER 20S WITH EASTERLY WINDS OF 8 TO
12 MPH.

NO HAZARDOUS WEATHER IS EXPECTED SUNDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Sep 29, 1:52 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
152 PM CDT THU SEP 29 2011

TXZ193-208-209-223-291930-
BASTROP-CALDWELL-FAYETTE-GONZALES-
152 PM CDT THU SEP 29 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BASTROP...EASTERN
CALDWELL...EXTREME NORTHEASTERN GONZALES AND WESTERN FAYETTE COUNTIES
UNTIL 230 PM CDT...

AT 148 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR ROSANKY...OR 13 MILES SOUTHWEST OF
SMITHVILLE.  THIS STORM WAS NEARLY STATIONARY.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
Special weather statement, Sep 29, 1:54 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
154 PM CDT THU SEP 29 2011

TXZ193-208-209-223-291945-
BASTROP-CALDWELL-FAYETTE-GONZALES-
154 PM CDT THU SEP 29 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BASTROP...EASTERN
CALDWELL...EXTREME NORTHEASTERN GONZALES AND WESTERN FAYETTE COUNTIES
UNTIL 245 PM CDT...

AT 148 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR ROSANKY...OR 14 MILES SOUTHWEST OF
SMITHVILLE.  THIS STORM WAS NEARLY STATIONARY.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ROSANKY...
  CISTERN...
  JEDDO...
  KOVAR...
  TOGO...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
Special weather statement, Sep 29, 2:19 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
219 PM CDT THU SEP 29 2011

TXZ191-292000-
HAYS-
219 PM CDT THU SEP 29 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HAYS COUNTY UNTIL
300 PM CDT...

AT 210 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR KYLE...OR 7 MILES NORTH OF SAN MARCOS...
MOVING SOUTH AT 5 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SAN MARCOS...
  KYLE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 29, 12:23 PM CDTRed Flag WarningEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 19 more32 hr
Sep 29, 2:36 PM CDTSevere Thunderstorm WarningEWXComal, Hays39 min
Sep 29, 4:14 PM CDTSevere Thunderstorm WarningEWXCaldwell, Gonzales, Guadalupe46 min
Sep 29, 4:15 PM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee60 min
Sep 29, 4:17 PM CDTSevere Thunderstorm WarningEWXLavaca58 min
Sep 29, 4:23 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Kendall52 min
Sep 29, 4:27 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Gonzales, Guadalupe, Kendall2 hr
Sep 29, 4:27 PM CDTSevere Thunderstorm WarningEWXBexar, Guadalupe, Wilson48 min
Sep 29, 4:39 PM CDTSevere Thunderstorm WarningEWXBexar, Caldwell, Gonzales, Guadalupe, Wilson51 min
Sep 29, 4:57 PM CDTSevere Thunderstorm WarningEWXDimmit, Zavala48 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.